# SDR SWAA983020

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND CRACK IN BEADED PRESSURE WEB AT BS 663, RBL 40 MLG CEILING.  REPAIRED PER SWA RA 1-353-1921.
